Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tweaker123

Cortisone Shots

Recommended Posts

HI, i wanted to know whats your guys experiences with Cortisone shots. I've read lots of of old threads on here, and most are negative on how it created indenting after the shot. Im sure there are some positive experiences and i wanted to know if there are any. I have a huge cystic pimple below my eye(thankfully its not on my cheek), and been wanting to get one this week, but im still unsure if i should or not. SO if ANYone that has gotten a cortisone shot for a large cystic pimple, please chime in. THANK YOU

Link to comment
Share on other sites

My doctor administered a few during my Accutante treatment. I don't think these people experienced indentions to be honest, they probably had the indentation from the acne itself. In your case, it's worth it by far. It's the same as getting a shot, which do not leave any indentations.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×